# SDR CALA2025082208048

- Difficulty date: August 21, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N17017
- Make and model: Boeing 787-10
- Aircraft serial: 66986
- Aircraft time: 13,469 hours, 1,697 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0204338101
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSTALLATION TEST - DURING EMERG LIGHT OPS CHECK, FOUND LIGHT AT SEAT 52F INOP.   REPLACED GROUND PROXIMITY EMERGENCY LIGHT REF AMM 33-51-06, OPS CHECK GOOD. OPS CHECK OF EMERG. LIGHT AT 52F IS GOOD IAW AMM 33-51-06 & W/C WELS WCU BATTERY.
